Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 39, NWS Key West, FL

November 5, 2015

NWS Key West, FL issued this small craft advisory at Nov 5, 2015, 4:22 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2015, 4:22 AM EST (09:22 UTC)
Expired
Nov 6, 2015, 4:16 AM EST
In force
24 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WHUS72 KKEY 050922
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
422 AM EST THU NOV 5 2015

GMZ052>055-072>075-051730-
/O.NEW.KKEY.SC.Y.0039.151105T0922Z-151105T2200Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
422 AM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE FLORIDA STRAITS. 

* WINDS...EAST WINDS OF AROUND 20 KNOTS WILL PREVAIL ON THE FLORIDA
  STRAITS TODAY...AND LIKELY PERSIST INTO TONIGHT. 

* WAVES/SEAS...SEAS UP TO 7 FEET ARE EXPECTED IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

APA
4 follow-up statements
257 
WHUS72 KKEY 051309
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
809 AM EST THU NOV 5 2015

GMZ033>035-042>044-052200-
/O.EXA.KKEY.SC.Y.0039.000000T0000Z-151105T2200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
809 AM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY EXPANDED INTO HAWK CHANNEL AND THE
SOUTHEASTERN GULF OF MEXICO...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAWK CHANNEL...THE SOUTHEASTERN GULF BEYOND FIVE
FATHOMS...AND THE GULF SIDE WATERS WEST OF THE SEVEN MILE BRIDGE. 

* WINDS...EAST WINDS OF AROUND 20 KNOTS WILL PREVAIL TODAY.

* WAVES/SEAS...SEAS UP TO 6 FEET ARE EXPECTED SURROUNDING THE DRY
  TORTUGAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

GMZ052>055-072>075-052200-
/O.CON.KKEY.SC.Y.0039.000000T0000Z-151105T2200Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
809 AM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...EAST WINDS OF AROUND 20 KNOTS WILL PREVAIL TODAY...AND
  LIKELY PERSIST INTO TONIGHT.

* WAVES/SEAS...SEAS UP TO 7 FEET ARE EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

CLR
127 
WHUS72 KKEY 052126
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
426 PM EST THU NOV 5 2015


GMZ033>035-042>044-052>055-072>075-060300-
/O.EXT.KKEY.SC.Y.0039.000000T0000Z-151106T0300Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
426 PM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...EAST WINDS NEAR 20 KNOTS WILL PREVAIL TONIGHT ON THE
  AFFECTED COASTAL WATERS. WINDS WILL TEND TO DECREASE LATER TONIGHT.

* WAVES/SEAS...SEAS UP TO 8 FEET ARE EXPECTED IN THE STRAITS OF
  FLORIDA...ESPECIALLY IN THE GULF STREAM. SEAS UP TO 6 FEET ARE
  POSSIBLE AROUND AND SOUTH OF THE DRY TORTUGAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

CLR
556 
WHUS72 KKEY 060252
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
952 PM EST THU NOV 5 2015


GMZ033>035-042>044-052>055-072>075-061000-
/O.EXT.KKEY.SC.Y.0039.000000T0000Z-151106T1000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
952 PM EST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...EAST WINDS NEAR 20 KNOTS WILL PREVAIL OVERNIGHT ON THE
  FLORIDA STRAITS AND DEEP GULF WATERS. WINDS WILL TREND SLOWLY
  DOWNWARDS.

* WAVES/SEAS...SEAS UP TO 8 FEET ARE EXPECTED IN THE STRAITS OF 
  FLORIDA...ESPECIALLY IN THE GULF STREAM. SEAS UP TO 6 FEET ARE 
  POSSIBLE AROUND AND SOUTH OF THE DRY TORTUGAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$
679 
WHUS72 KKEY 060916
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
416 AM EST FRI NOV 6 2015

GMZ033>035-042>044-052>055-072>075-061030-
/O.CAN.KKEY.SC.Y.0039.000000T0000Z-151106T1000Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
416 AM EST FRI NOV 6 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF THE
GULF OF MEXICO AND ATLANTIC. BE THAT AS IT MAY...SMALL CRAFT ARE
URGED TO EXERCISE CAUTION TODAY DUE TO SUSTAINED EAST TO SOUTHEAST
SURFACE WINDS OF 15 TO 20 KNOTS. 

$$
BS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 9:03 PM EST, 7 hours 19 minutes earlier.

Area forecast discussion, Nov 4, 9:03 PM EST, 7 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
903 PM EST WED NOV 4 2015

.DISCUSSION...
.CURRENTLY...
THE CONUS VIEW SHOWS A TROUGH DIVING SOUTH ALONG THE INTERMOUNTAIN
WEST WITH A MASSIVE AREA OF HIGH PRESSURE ACROSS THE MID ATLANTIC
STATES. AN INVERTED TROUGH IS NEAR THE WESTERN TIP OF CUBA AND THE
TROUGH AXIS EXTENDS ACROSS CENTRAL CUBA. THE KEYS AREA RESIDES ALONG
THE SOUTHERN EDGE OF THIS RIDGE BETWEEN THE SURFACE RIDGE AND THE
TROUGH TO THE SOUTHWEST. SCATTERED SHOWERS WITH EMBEDDED
THUNDERSTORMS ARE TREKKING WESTWARD ACROSS THE FLORIDA
STRAITS...NEARSHORE WATERS...AND THE KEYS ISLAND CHAIN. THE MARINE
REPORTING STATIONS SHOW WINDS OUT OF THE EAST AT 15 TO 20 KNOTS WHILE
THE ISLAND TERMINALS 10 TO 15 KNOTS WITH HIGHER GUSTS.

.FORECAST...
WITH THE MASSIVE RIDGE TO OUR NORTH AND THE TROUGH TO THE
SOUTH...EXPECT FRESH WINDS TO CONTINUE OVERNIGHT AND THURSDAY.
MOISTURE IS BEING SQUEEZED BETWEEN THE HIGH PRESSURE TO OUR NORTH AND
THE TROUGH TO THE SOUTH...RESULTING IN THE AREA OF SHOWERS AND
THUNDERSTORMS CROSSING THE KEYS AREA. THE RIDGE WILL SLIDE TO THE
EAST OVER THE ATLANTIC AS THE TROUGH OVER THE INTERMOUNTAIN WEST
PUSHES ACROSS THE CENTRAL PLANS AND MISSISSIPPI VALLEY SATURDAY NIGHT
AND SUNDAY. AS THE TROUGH MOVES OVER THE SOUTHEASTERN STATES ON
SUNDAY...WINDS WILL RELAX IN A COL REGION IN THE SOUTHEASTERN GULF
OF MEXICO. EXPECTING ABOVE NORMAL TEMPERATURES THROUGH THE WEEKEND.

&&

.MARINE...
A MID ATLANTIC AREA OF HIGH PRESSURE WILL REMAIN IN CONTROL OF THE
WINDS ACROSS THE KEYS THROUGH SATURDAY. FRESH BREEZES WILL CONTINUE
THROUGH THURSDAY NIGHT WITH A POTENTIAL FOR AN ADVISORY TONIGHT AND
POSSIBLY THURSDAY FOR AT LEAST THE FLORIDA STRAITS. THIS RIDGE WILL
STRETCH EASTWARD AS A TROUGH MOVES OVER THE SOUTHEASTERN STATES LATE
SATURDAY...RESULTING IN GRADUALLY DECREASING BREEZES SATURDAY AND
SUNDAY.

&&

.AVIATION...
PERIODS OF MVFR TO IFR CEILINGS AND / OR VISIBILITIES CAN BE
EXPECTED ESPECIALLY OVERNIGHT AT BOTH THE KEY WEST AND MARATHON
INTERNATIONAL TERMINALS. A LINE OF SHOWERS WITH A FEW THUNDERSTORMS
ARE CURRENTLY HEADING FOR THE MIDDLE AND LOWER KEYS IN THE EASTERLY
FLOW. SURFACE WINDS ARE 10 TO 15 KNOTS AND GUSTING BETWEEN 18 AND 22
KNOTS. EXPECTING WINDS TO REMAIN IN THE 10 TO 15 KNOTS RANGE WITH
HIGHER GUSTS THROUGH THE TAF PERIOD.

&&

.CLIMATE...
TODAY WAS THE THIRD DAY IN A ROW THAT THE KEY WEST INTERNATIONAL
AIRPORT RECORD A RECORD WARM LOW TEMPERATURE. THIS MORNING THE LOW
ONLY DROPPED TO 80 DEGREES BREAKING THE PREVIOUS RECORD LAST RECORDED
IN 2004. THIS AFTERNOON THE KEY WEST INTERNATIONAL AIRPORT ASOS
RECORD A MAXIMUM TEMPERATURE OF 87 DEGREES...WHICH TIED THE PREVIOUS
RECORD SET IN 1992.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE/AVIATION/NOWCASTS.....BWC
DATA COLLECTION.......VICKERY

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Nov 4, 5:30 AM EST, 22 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
530 AM EST WED NOV 4 2015

FLZ076>078-GMZ031>035-042>044-052>055-072>075-051100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND
BARNES SOUND-
BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
530 AM EST WED NOV 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE FLORIDA STRAITS
BY THURSDAY MORNING AND CONTINUE THROUGH THURSDAY NIGHT. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED ALONG THE FLORIDA KEYS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

APA

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.